# SDR 2008FA0000685

- Difficulty date: September 26, 2008
- Submitted: October 17, 2008
- Operation: General aviation
- Aircraft: N45NM
- Make and model: Lear 45LEAR
- Aircraft serial: 253
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detection
- Part time: 1,158 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECT CIRCUIT BREAKER POPPED ON RT COCKPIT CIRCUIT BREAKER PANEL DURING POWER UP OF AIRCRAFT.  TROUBLESHOT SYSTEM FOUND WIRING CHAFED AT FUSELAGE STATION 614.210 AFT EQUIPMENT BAY UPPER AVIONICS SHELF SUPPORT ANGLE PN 4525708307. THE ANGLE DOES NOT HAVE ANY PROTECTION TO PREVENT CHAFING OF WIRING FROM THE FACTORY AND IT APPEARS THAT CLEARANCE IS NOT GREAT ENOUGH TO KEEP THE WIRING FROM CHAFING.  HAVE NOTIFIED MFG TECH SUPPORT. (K)
